# SDR 20000622SH014

- Difficulty date: August 2, 1999
- Submitted: June 22, 2000
- Operation: General aviation
- Aircraft: N3241V
- Make and model: Cessna T303
- Aircraft serial: T30300272
- System (JASC): 3250 · Landing Gear Steering System
- Part: Bellcrank
- Part number: 25430121
- Condition: Cracked
- Location: Nose Gear
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CRACKS FOUND IN RADIUS.  (X)
